# SDR MASA200700358

- Difficulty date: June 24, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 8,477 hours, 7,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2601 BWI.  CAPTAIN REPORTED ROW 17 CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED FLOOD LIGHT.
